Volume 28, Issue 2
Existence and Uniqueness of the Global Smooth Solution to the Periodic Boundary Value Problem of Fractional Nonlinear Schrödinger System

Gongming Wei & Jing Dong

J. Part. Diff. Eq., 28 (2015), pp. 95-119.

Published online: 2015-06

Preview Purchase PDF 0 1015
Export citation
  • Abstract

In this paper, we study a class of coupled fractional nonlinear Schrödinger system with periodic boundary condition. Using Galerkin method, the existence of global smooth solution is obtained. We also prove the uniqueness of the solution.

  • Keywords

Nonlinear Schrödinger system global smooth solution Gagliardo-Nirenberg inequality

  • AMS Subject Headings

35A01, 35Q55

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

gmweixy@163.com (Gongming Wei)

dongjing1666@126.com (Jing Dong)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-28-95, author = {Wei , Gongming and Dong , Jing }, title = {Existence and Uniqueness of the Global Smooth Solution to the Periodic Boundary Value Problem of Fractional Nonlinear Schrödinger System}, journal = {Journal of Partial Differential Equations}, year = {2015}, volume = {28}, number = {2}, pages = {95--119}, abstract = { In this paper, we study a class of coupled fractional nonlinear Schrödinger system with periodic boundary condition. Using Galerkin method, the existence of global smooth solution is obtained. We also prove the uniqueness of the solution.}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v28.n2.1}, url = {http://global-sci.org/intro/article_detail/jpde/5104.html} }
TY - JOUR T1 - Existence and Uniqueness of the Global Smooth Solution to the Periodic Boundary Value Problem of Fractional Nonlinear Schrödinger System AU - Wei , Gongming AU - Dong , Jing JO - Journal of Partial Differential Equations VL - 2 SP - 95 EP - 119 PY - 2015 DA - 2015/06 SN - 28 DO - http://doi.org/10.4208/jpde.v28.n2.1 UR - https://global-sci.org/intro/article_detail/jpde/5104.html KW - Nonlinear Schrödinger system KW - global smooth solution KW - Gagliardo-Nirenberg inequality AB - In this paper, we study a class of coupled fractional nonlinear Schrödinger system with periodic boundary condition. Using Galerkin method, the existence of global smooth solution is obtained. We also prove the uniqueness of the solution.
Gongming Wei & Jing Dong. (2019). Existence and Uniqueness of the Global Smooth Solution to the Periodic Boundary Value Problem of Fractional Nonlinear Schrödinger System. Journal of Partial Differential Equations. 28 (2). 95-119. doi:10.4208/jpde.v28.n2.1
Copy to clipboard
The citation has been copied to your clipboard